# SDR SWAA2022050290660

- Difficulty date: April 2, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-7H4
- Aircraft serial: 32677
- Aircraft time: 50,119 hours, 25,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fwd Wet Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD WET AREA FLOOR STTIFENER WITH CORROSSION STA 328 LBL 5 / [01] REMOVED AND REPLACED FLOOR STIFFENER AT FWD WET AREA STA 328 LBL 5 AS PER 51-40-02-0G-0;[02] VERIFIED STEP 1
